# SDR MASA200700110

- Difficulty date: February 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,908 hours, 18,175 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7160 IAD - CREW REPORTED A BURNED ODOR FROM GALLEY AREA.  MX FOUND A COFFEE BAG INSIDE POT AND BURNER LEFT ON.
